MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC INSERT AND REMOVAL TOOL; INSTRUMENT, STEREOTAXIC

MEDTRONIC NAVIGATION, INC INSERT AND REMOVAL TOOL; INSTRUMENT, STEREOTAXIC
Model Number 9734450
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded by the site.No further analysis could be performed.H4) device manufacturing date is not known.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information regarding a navigation device being used outside a procedure.It was reported that the site damaged the insertion/removal tool.There was no patient present when this issue was identified.

Brand Name
INSERT AND REMOVAL TOOL
Common Device Name
INSTRUMENT, STEREOTAXIC
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC
826 coal creek circle
louisville CO 80027
MDR Report Key8452960
Report Number1723170-2019-01357
Device Sequence Number2765491
Product Code HAW
UDI-Device Identifier00613994804730
UDI-Public00613994804730
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9734450
Device Catalogue Number9734450
Device Lot Number120622
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2019
Initial Report FDA Received Date03/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1